If you need an accessible version of this item please contact JSTOR User Support

Stirling Number Representation Problems

H. W. Gould
Proceedings of the American Mathematical Society
Vol. 11, No. 3 (Jun., 1960), pp. 447-451
DOI: 10.2307/2034796
Stable URL: http://www.jstor.org/stable/2034796
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Stirling Number Representation Problems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
447
    447
  • Thumbnail: Page 
448
    448
  • Thumbnail: Page 
449
    449
  • Thumbnail: Page 
450
    450
  • Thumbnail: Page 
451
    451